BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Epidemiological models in semiclassical approximation: an analytically solvable model as a test case

Participants in the publication
L. Mateus (Author)
D. Masoero (Author)
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
F. Rocha (Author)
M. Aguiar (Author)
U. Skwara (Author)
P. Ghaffari (Author)
JC. Zambrini (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
N. Stollenwerk (Author)
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2016-10-11

Where published
Mathematical Methods in the Applied Sciences

Publication Identifiers
ISSN - 0170-4214

Publisher
Wiley

Volume
39
Number
16

Starting page
4914
Last page
4922

Document Identifiers
URL - http://dx.doi.org/10.1002/mma.4108
DOI - https://doi.org/10.1002/mma.4108

Rankings
Web Of Science Q2 (2018) - 1.533 - MATHEMATICS, APPLIED - SCIE

Keywords
epidemiology Hamilton-Jacobi equation Hamilton's equations of motion WKB approximation


Export

APA
L. Mateus, D. Masoero, F. Rocha, M. Aguiar, U. Skwara, P. Ghaffari, JC. Zambrini, N. Stollenwerk, (2016). Epidemiological models in semiclassical approximation: an analytically solvable model as a test case. Mathematical Methods in the Applied Sciences, 39, 4914-4922. ISSN 0170-4214. eISSN . http://dx.doi.org/10.1002/mma.4108

IEEE
L. Mateus, D. Masoero, F. Rocha, M. Aguiar, U. Skwara, P. Ghaffari, JC. Zambrini, N. Stollenwerk, "Epidemiological models in semiclassical approximation: an analytically solvable model as a test case" in Mathematical Methods in the Applied Sciences, vol. 39, pp. 4914-4922, 2016. 10.1002/mma.4108

BIBTEX
@article{38327, author = {L. Mateus and D. Masoero and F. Rocha and M. Aguiar and U. Skwara and P. Ghaffari and JC. Zambrini and N. Stollenwerk}, title = {Epidemiological models in semiclassical approximation: an analytically solvable model as a test case}, journal = {Mathematical Methods in the Applied Sciences}, year = 2016, pages = {4914-4922}, volume = 39 }